# SDR SWAA2024100931128

- Difficulty date: August 27, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 59,564 hours, 35,985 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP LOCATED BS 400 LBL24 FWD CARGO COMPARTMENT 2024-528526<[01] REPLACED ANGLE - CLIP LOCATED BS 400 LBL24 FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 AND DWG 143A7505 SHEET 81 REV -. SEE INDIVIDUAL SIGNOFFS BELOW.;[02] TASK COMPLETED  SEE INDIVIDUAL SIGNOFFS BELOW.
